# SDR AALA202102019002

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 53,951 hours, 34,332 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Part number: ABS162928A0
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT ECAM: CENTER TANK PUMP 2 LOW PRESSURE FAULT LIGHT ILLUMINATED. FOUND GFI  CONTACTOR (70QA) TRIPPED AND REPLACED IT PER AMM 28-18-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
